# SDR DXTA200702038

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 5,497 hours, 4,404 cycles
- Engine: Pwa PW545A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF LIGHT ILLUMINATED ON TAKEOFF ROLL. FLAPS, TRIM AND SPEEDBRAKES WERE ALL VERIFIED IN CORRECT POSITION, ABORTED TAKEOFF.  (SUPPLEMENTAL 23 MARCH 07)  FOUND DURING OP'S CHECK NO TAKEOFF LIGHT WOULD ILLUMINATE BY JUST BUMPING ELEVATOR TRIM WHEEL, REMOVED ELEVATOR TRIM WHEEL AND FOUND EXCESSIVE GREASE AND BALL OF LINT ON TRIM POINTER PROX SWITCH CAUSING INTERMITTEN NO TAKEOFF LIGHT TO ILLUMINATE CLEANED IAW CE560XL MM. CH 27-31-00 AND OPERATIONAL CHECK GOOD.
